Displaying 31 questions associated with Risk.
Tylenol and Advil are both used for pain relief but is one more effective than the other or has less of a risk of side effects?
I will be celebrating my 21st birthday in about 4 months and was put on bupropion about a month ago. I am very aware of the risk of seizing when mixing alcohol and bupropion. I have found the new medication to be extremely helpful in improving my mental health but I also don't want to miss out... read more
I'm taking 20mg at night and would like to know if I need to take extra precautions in the sun. I read that there is a risk but is that only with higher doses? Any help welcome, thanks.
Hi, I've been on 50mg daily of Sertraline and have been now for about 5 or 6 days. A couple of years ago I took Fluoxetine for a few months with no issues. However Sertralien is making me feel dizzy, breathless, more anxious and generally very crappy. I sort of expected this as I don't... read more
I would like to know if anyone is experiencing long term side effects. I was told I had Hep C and it was a shock. I have never engaged in any of the risk activities, never had a blood transfusion, never stuck a needle in myself etc etc. I took Epclusa 2 years ago and had mild side effects. I was... read more
I have a cough with a very sore throat, it feels like its hard to breathe, my neck feels tight and the more I cough the tighter it seems to be getting - problem is, I suffer from hashimotos thyroiditis. Should I be alarmed? Do I need to go to the doctor?
I'm worried because i missed yesterdays pill and me and my boyfriend had sex. I forgot my pack of birthcontrol at my house so i'm worried i won't make it back to my house in time to take 2 pills today... i may need to start all over again. But i want to know if i'm still ask... read more
I want to start taking paroxetine for my panic disorder but it is it safe as I hear it can induce a LQT. Is this true or not?
I'm a 59 yr old woman with a history of estrogen receptive breast cancer. My Dr. Told me that after 5 and a half years, I could go off of tamoxifen. My risk of my breast cancer returning was only 2.3 percent. After 6 months of being off of it, I'm still having several hot flashes per day.... read more
I am wondering if I took 100 mg in the morning, is it okay to take another hundred mg in the evening